All Journal Entries Journals
Previous | Next

Changes I Have Noticed

Nov 24, 2012 - 5 comments

Greetings everyone!  Thanks for stopping by. Have not been checking in because of severe Tendonitis & Carpal Tunnel.

The doc said the tx meds were out of my system, 6 months post.  But -- I feel they excelerated a lot of pre-existing conditions for me.  Examples:

Arthritis -- Recently woke up with 8 of my fingers in pain; Osteoarthritis
Vertigo -- Extremely more intense and more frequent
Cycle -- Noticeably different during tx and pushed me into Pre-Menopause symptoms quicker than expected
Eyes -- Back to back infections (went to Urgent Care for a 2nd opinion); pain; vision changes (ordinary aging but excelerated)

Yes, my doctors are aware of these issues, but say it is not (now) due to the tx meds.  BUT, I know what is normal for me and this -- this seems like tx sped up the aging process -- for me.  Oh and, some things now they are saying may be excelerated by the Hep C itself.  Which again, is an educated guess on their part, based on my particular medical history.  So, disclaimer -- this is about ME and what I have noticed since beginning and ending tx.  If anyone has noticed anything similar, be sure to let your doctors know so they can help.  It is important to know your "normal" before starting any medication, so you can spot such changes.

Blessings & thanks for your kindness & support.
Bee

(African American; Triple tx with VIC 2011-2012; UND, then relapsed and failed to reach SVR; moving forward)

Comments
Post a Comment
3230925 tn?1397619565
by Dannyboi7, Nov 24, 2012
Hi Bee-sorry to hear about all of that,sometimes it takes about a year post treatment to be back like you were pre treatment.In my case I am 15 weeks post treatment,I've had vision problems,eye infections,blurry vision,vertigo,nerve,joints and muscle pains.After 15 weeks my vision is back to pre treatment level,still a little vertigo,and nerve,joint and muscle pains diminishing with time.So it's different for everyone,the fact that your pre menopausal as lot to do with it,your body is starting to go through a lot of changes.

Best wishes on a speedy recovery :)

I'm a quadriplegic who did SOC treatment for 24 weeks,I have African American,Native Indian and caucasian ancestry....I'm fortunate and blessed to be UND 12 weeks post treatment.




God Bless

1711722 tn?1356491154
by beeblessed, Nov 24, 2012
Hi Danny,

Wow, very interesting we have so many of the same issues (except for the pre-menopause, LOL).  Congrats on being UND!  Especially with the SOCs and given your ancestry.  These ailments, though pre-existing, came on full force in a very scary way, especially the most recent -- waking up with nearly all my fingers hurting at the same time, in the same joints.  Similar to the fear I had when I woke up with a numb knee (thigh and leg were fine, so it was like trying to stand on jello), but not treatment related. Anyway, I appreciate your sharing and am wishing you all the best!

Be blessed,
Bee

Avatar universal
by Advocate1955, Nov 25, 2012
Bee,
I don't know your age, but some of what you describe sounds like symptoms of arthritis.  I had joint pain on and off for years, but only just discovered about a year ago that some of it is due to arthritis.  I also wonder if any of what you're experiencing in your fingers and knee might be neuropathy?
Advocate1955

3230925 tn?1397619565
by Dannyboi7, Nov 25, 2012
Good day Bee-I was told by my nurse at my liver clinic that any health problems you might have prior to treatment sometimes gets worse while on treatment and post treatment but most of the time they eventually subside or get back to the same level as pre treatment within e year after treatment.Thats why they won't treat folks who have some serious health issues wether it' Hep C related or not.In essence it's all a gamble we take when choosing to go on treatment.

  Something that might be of help to you it as been a great help to me.It's Curcumin-95 by longa,it greatly reduces inflammation,helps with muscle and joint pains to,it also helps reducing the progression of liver damage.I fine vitamin D3 also helps for everything.


http://www.aor.ca/html/products.php?id=50
Have a great  Sunday,wishing you inner peace ;)

1711722 tn?1356491154
by beeblessed, Nov 26, 2012
Thanks Advocate! -- Yep, it's arthritis.  But since tx, the issues have multiplied and intensified.  My neurological tests have been negative.  But since I am unfamiliar with Neuropathy, I will look that up too.

Hey Danny -- Thanks for the reminder on the Vitamin D!  I am pitiful at taking vitamins but I need to try again.  Not familiar with Curcumin 95, but will definitely look into that as it does sound promising.

Appreciate the advice!  Looks like I have some homework to do :0)

Be Blessed,
Bee

Post a Comment